I am going through an overwhelming emotional breakdown. After tons of screw ups by the insurance company and the pharmacy, I finally had my Humira starter kit for psoriasis. I worked up the courage to take it (I’ve injected insulin before without a problem). I set it up, hit the button, but my arm INVOLUNTARILY pulled the needle from my leg. 😦 So then, I immediately burst into tears at the shock of it going so badly. But wait, it gets worse…
So the second shot… I am all upset and I think to myself, I will have my mother come over and do it. But I can’t reach her. She is doing remodeling and is living in the cellphone badlands of Home Depot. I am upset. I decide to have my husband do the shot because I have left the shot sitting outside of the refrigerator for some time now, and if I don’t do it now, it will be ruined. I give it to him, trying to be brave, but the tears keep coming. I am upset and scared and overwhelmed. Just then, I hear a bump upstairs. It sounds like my four year old daughter has possibly fallen. I yell up to her, “Are you ok?!” NO answer. I tell my husband, “Well, go check on her!” He starts to run off with the pen, but that isn’t safe! I take it from him and do the dumbest thing ever- I try to cap it, and succeed in releasing the dose across my living room. “[Insert loud swearing here]” My husband comes running to see what happened and finds me absolutely bawling my eyes out with a pen that is shooting liquid onto our sliding glass door and curtains.
I am a mess and I am out of TWO doses.
I called Humira and they are sending replacements, a visiting nurse to help me with injection instructions, and more. My mother calls and she comes to give me the two remaining doses I have. I do them, and it hurts. I am now stressed beyond belief. I don’t know if I can do this on my own. I don’t know that I can continue this treatment. Part of me wants it to work and rid my of my psoriasis forever. Another part of me hopes it doesn’t… because I don’t want to go through this all of the time. 😦
I have had the injections. It is ten minutes out and I am feeling nauseous, dizzy, tired and disoriented. I am sure ti’s more the stress than anything else. My legs don’t hurt anymore. I definitely feel out of sorts though. I need some tea, I think. Some knitting and some tea. I will keep this up to date.